# SDR SWAA2022022359181

- Difficulty date: September 23, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; CLIP CRACKED. LOCATED BELOW THE FWD. INBD. CORNER PANEL 651AT. MARKED. SEEN FROM THE RIGHT WHEEL WELL / R&R CLIP PER SRM 51-10-02
